Prev Previous Post   Next Post Next
Ensign
Join Date: Feb 2013
Posts: 10
# 22
05-23-2013, 12:01 PM
Yes, After LOR I cannot play (when and if I can log in) I have a motion sickness issue and certain gaming engines cause me to become dizzy and nauseous... I started playing STO while out of work from a surgery for 6 weeks and I pretty much played this night and day ever since... with the release of LOR I cant play 15 minuets without feeling that dizzy feeling... not sure what changed graphically but it may mean its time for me to fine another game.

and I waited a few years to find a game I enjoyed... oh well.

: (

Hoping somehow its a temporary difference but I've played other games for years and then a major patch changes the client and its over for me.
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off


All times are GMT -7. The time now is 08:12 AM.